# SDR AMTA200700059

- Difficulty date: February 6, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT AT AFT LT/LT F/A SEAT NEEDS TO REPLACED DURING L/S NO RED BLINK.  REMOVED AND REPLACED F/A FLASH LIGHT BATTERY, OPS AND SECURED OK.  (K)
